# SDR ASAA2021102136375

- Difficulty date: October 21, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 22,715 hours, 7,223 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 26025
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 19,688 hours, 6,193 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT CAME ON DURING RECALL IN CLIMB OUT. PACK LIGHT EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. (RESOLVED ON W/O: 1886727 TASKCARD: N/R-00002 ) CONFIRMED RIGHT PACK LIGHT ON RECALL, PZTC BITE SHOWS TCV ON BIT AND PREV FLT, EXTINGUISHES ON VERIFY. DUE TO 4 OCCURRENCES IN 5 MONTHS WITH NO MAINTENANCE ACTIONS, REMOVED AND REPLACED RH PACK TCV, REF B737-900 AMM 21-51-10. OP CHECK GOOD. LEAK CHECK GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL. THIS CLEARS MEL 21-32B, CN 22006483. PLACARDS REMOVED SEA MC TODD NOTIFIED.
